# SDR DALA2022042102798

- Difficulty date: April 17, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 43,923 hours, 21,717 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 R1 DOOR UPPER AFT LATCH FITTING HAS GOUGE. CORRECTIVE ACTION: BLENDED DAMAGE PER RI/ERA 598829-14 AND ACCOMPLISHED A DVI, PERFORMED HFEC PER B757 NDT MANUAL, NO ISSUES NOTED. ADJ R1 DOOR GUIDE ARM PER B757 AMM 52-11. FUNCTIONAL CHECK GOOD. C/W WITH PERMANENT REPAIR ERA 598829-14. (8756019)
